# SDR CALA9900171

- Difficulty date: February 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69741
- Make and model: Boeing 727224
- Aircraft serial: 22250
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Lt Emer Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT AFT OVERWING EXTERIOR EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE FOUND POWER WIRE AT BATTERY PACK AT FAULT.  THE WIRING SPLICE WAS REPAIRED IAW MM 33-51-01.
